# SDR SWIA202157256

- Difficulty date: January 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333.00 FRAME HAS CORROSION IN MULTIPLE SPOTS BETWEEN STRGR 26L AND 26R.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED FRAME SECTOR IAW CRJ 200 SRMS 51-42-06 AND 51-42-21 AND DRAWING 601R32003. SEE ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1003-SKY AND M-337 FORM. WIEGHT AND BALANCE NOT AFFECTED. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
